# SDR SWAA2020082503396

- Difficulty date: July 26, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE  CABIN FLOOR FRAME HAS CORROSION AROUND NUTPLATE HOLE AT STA.986.5 RBL 36. WL 208. / ACCOMPLISHED EA 1-A53-8241 REV 3.; CORROSION REMOVED ON CABIN FLOOR BEAM; AROUND NUT PLATES HOLES; STA 986.5 RBL 36'; WL 208
